Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Is it bad to...

blame some of your actions because of depression/anxiety? I have that and I've been on medication for about 6 months now. I've noticed if I even skip one day of it...the next day is ruined. I know what I'm doing, but I can't control it. I get so emotional over dumb things. It's annoying. It's hereditary and a chemical imbalance. I feel so horrible because the past 2 times I forgot my medication, my boyfriend (of 3 yrs) got into a big arguement and he's been on the verge of leaving me. And I've explained to him but I feel like it's not an excuse when really it has a big part in the way I act. When I'm taking Lexapro regularly I feel great and I don't act out. Today, I was so upset because I knew I was so irrational last night, and I just started bawling and was like you have no idea what it feels like to go through what I go through...it's hard. And I blame it on this imbalance that I have. It's not fair to him or me :(

Answer Question
 
Anonymous

Asked by Anonymous at 10:42 PM on Oct. 5, 2010 in Relationships

Answers (3)
  • chemical imbalance is no joke for some ppl it killed my grandpa in 88...keep taking your meds! I too take something to help me but i take wellbutron i have been taking it now for about a month i can tell a serious difference and when i feel a little edgy i take buspar to help too..you are not alone and believe me my dh has threatoned leaving me bc of my anger issues...i wish i could give you advice on what to do other than take your meds but i dont feel this is something that we can help...i wish you the best of luck and remember you are not alone
    Anonymous

    Answer by Anonymous at 10:47 PM on Oct. 5, 2010

  • boy have I been there! you are not alone this happens to alot of women! one thinkg you may want to do is talk to your your doctor about your dosage if its to high you may have bad "swing" days. also what helped me was every night i would put the medicine on my nigt stand were i left my glasses so it was the first thing i saw when i woke up... dont were glasses then get some post it notes and leve them in places you see everyday like the front door or the mirior "take my pill!" these are just of the few things i did to help me out!
    Jessika G.

    Answer by Jessika G. at 10:47 PM on Oct. 5, 2010

  • Just try to take your medication regularly bc if you miss a day or two it will take you that long for it to kick right back in. To get the full affect on the medication sometimes it justmighttake a bit longer I pray all will work out for you if you feel this medicine is not for you try taking Zoloft I have been taking it since the birth of my dd and that was 7 years ago...lol Don't get me wrong I too went thru what you were going thru you just have to think of what you are saying to people and kind of control yourself. Whenever I start to have a crying spell I just go to the bathroom and cry it out then I wash my face take a deep breath and I am back in the room with my family ;) Sorry tmi I hope I didn't bore you. GL
    Butterfly1108

    Answer by Butterfly1108 at 10:57 PM on Oct. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN